$title


Forum Archives

Here you can search the thousands of posts from our older message boards. Just click on the link for the time period you wish to search and you will be taken to the fill-out form for that volume. You can also click on the 'Return to Index' link and display all the messages in threaded form.




View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

The Blood Type Diet Archives Volume 11




Trembling Hands

Posted By: Phoebe O+
Date: Friday, 1 October 1999, at 3:23 p.m.

I know there was a post not too long ago about trembling hands but I cannot locate it in the archives so I am requesting help on this subject.
Lately, my hands tremble alot. At first I thought it was because my blood sugar might be low as I would notice it when I hadn't eaten in a while or first thing in the morning before I ate. But as I sit here typing at 3:20pm, after I have eaten lunch, my hands are really trembling badly. It seems like in the previous thread concerning this same subject that someone said something about dairy making a persons hands tremble but I haven't eaten much if any dairy in a while. I had a little cheese (a pinch of shredded cheddar) several days ago - could that be doing it? I have noticed it a bit more lately and I have probably eaten a few more avoids lately also. I guess I'm wondering if it could be another condition, problem, etc., that I should be concerned about.
Any advice, suggestions, thoughts, or theories, are welcome.
Thanks in advance for your ever present help.
Phoebe


Messages in This Thread

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

Password:



GenoType Diet Website   ♦   Dr. D'Adamo's Clinic   ♦   Institute for Human Individuality   ♦   Newsletter   ♦   Para Su Tipo de Sangre   ♦   Professionals   ♦  The Individualist

The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2010, North American Pharmacal, Inc. All Rights Reserved